# SDR USAA2014091100012

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 45,132 hours, 16,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160200100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK DELAMINATION ON CABIN FLOOR PANEL 232WF BETWEEN FRAME 32 TO 35, Z-500, -Y254. REPLACED CABIN FLOOR PANEL 232WF IAW IRM 9701 REVISION G.
